Painless Tab無痛錠

Painless Tab Description

paracetamol + orphenadrine

Manufacturer:

Yung Shin

Distributor:

Yung Shin
Full Prescribing Info
Description
Each tab contains Orphenadrine citrate 50 mg, paracetamol 325 mg.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in